# SDR SWAA2017120118166

- Difficulty date: November 10, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 41,866 hours, 24,513 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB CRACKED AT STAB STA 129.50 2ND VERTICAL STIFFENER.  REPAIRED RIB IAW SRM.
